# SDR UIEA2021012700141

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 8,385,923 hours, 13,615 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H/STAB L/H T/E LOWER SKIN BL 415 FOUND COR.( H/STAB L/H T/E LOWER SKIN BL 415 COR AREA REPAIRED AS PER RI-55-00-14312 REV A. )
